# SDR SPUY201502180026

- Difficulty date: February 18, 2015
- Submitted: February 18, 2015
- Operation: General aviation
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Aircraft time: 77,484 hours, 44,890 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOORBEAM CRACKED 3", BS 1183, RBR 24.5 NEAR WL 263.
